# SDR FDEA202206181632

- Difficulty date: June 18, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE TIME OF AGING AIRCRAFT INSPRCEION,FOUND FLOOR PANEL 162HF HAS SEVERAL   IMPACT DAMAGES IN THE BULK COMPARTMENT. MEASURED THE SEVERAL DAMAGES WITHIN REPAIRABLE LIMITS AND FILLED WITH FILLER I.A.W   A300-600 S.R.M 53-10-20-201 PARA .10A , PAGE. 212-213 , FIG.204 .
